MathSciNet Relay Station
MathSciNet bibliographic data
MR2863721 82C44
Webb, Christian Exact asymptotics of the freezing transition of a logarithmically correlated random energy model. J. Stat. Phys. 145 (2011), no. 6, 1595–1619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement